Police: 5-Year-Old in Car Screams After Parents Possibly Overdose | NECN
Vermont

Vermont

The latest news from around the state

Police: 5-Year-Old in Car Screams After Parents Possibly Overdose

    processing...

    NEWSLETTERS

    NBC10
    Naloxone, also known as narcan, is known to reverse the effects of an opioid overdose.

    Police say a 5-year-old boy screamed for help after his parents took heroin in a Burlington, Vermont, parking lot and wouldn't wake up.

    Police Lt. Shawn Burke tells The Burlington Free Press charges of cruelty to a child under 10 are expected against the Franklin parents.

    Maine DEA Makes Biggest Heroin Bust Ever

    [NECN] Maine DEA Makes Biggest Heroin Bust Ever
    Maine Drug Enforcement Agency seized more than 10,000 individual doses of heroin.
    (Published Tuesday, July 5, 2016)

    Police say the child was screaming in the back seat of the car Tuesday night while two people inside were in a semi-conscious state.

    Both were taken to a hospital and given the opiate overdose reversal drug, naloxone, commonly known by the brand name Narcan.

    A relative is caring for the child.

    Get the latest from necn anywhere, anytime

    • Download the App

      Available for IOS and Android